# SDR HEEA0013375

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2120 · Air Distribution System
- Part: Servo
- Part number: 212073927003
- Condition: Failed
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO CONTROLLER MOTORS RUNS CONSTANTLY.
